Background: Iodine-131 (I-131) therapy is a well-established method for the treatment of differentiated thyroid cancer [carcinoma (CA)]. Following such therapy, patients may experience complications classified as early/intermediate or delayed side effects. We report an unusual side effect after oral I-131 therapy in the form of a skin eruption (iododerma). Case Presentation: We describe a case of a 60-year-old female, presented with pustular lesions all over skin after radioiodine therapy for CA thyroid. On the basis of history and clinical examination, diagnosis of iododerma was made. Conclusion: Iododerma is a very rare complication of radioiodine therapy. When pustular lesions develop after radioiodine therapy, iododerma should be kept in mind after the exclusion of other differentials. It appears within 4-6 weeks after therapy and is a self-limiting condition.
Keywords: Iododerma, radio-iodine therapy, CA thyroid, case report